Archived

This topic is now archived and is closed to further replies.

UNATTRACTIVE

Please give me your TAZORAC EXPERIENCES

56 posts in this topic

I was on it for four years. The beginning was tough, but worth it. I had the clearest skin of my life on Taz. Sadly I had to go off of it for a few years. I'm now back on it & the tough part is here. Moisturizing is certainly key. & also, stick with it. No medication out there will give you instantly clear skin. Everyone who doesn't have success with this drug seems to have only used it a few weeks or months. That's really not enough time to see the true results.

Read Reami999's response. That about sums it up for a lot of users.

Share this post


Link to post
Share on other sites

I've been using tazorac cream for 4 months. I don't really think it's working for me. I use a "pea" size amount once a day. I also moisturize like crazy!!

Share this post


Link to post
Share on other sites

Zorac is expensive and not really worth it long term. Initially you will break out. It does get rid of pimples to some extent, but as for blackheads its a miss. Theonly thing I liked about it is I had a nice ruddy complexion. If I had the money I would not hesitate buying it again, not for the acne but for its anti ageing properties. It reverses sun damage and helps increases dermal thickness. I did actually have younger looking skin after a year on it.

Share this post


Link to post
Share on other sites

I've been using Tazorac at night for about a month now, and my skin seems to be improving. I also use BenzaClin in the morning with Plexion cloths and I take Solydyn (tetracycline) every night as well. I moisturize before putting on the Tazorac; it feels better that way. I use Lac-Hydrin Five mixed with Desert Essence Jojoba Oil to moisturize and my skin stays moisturized.

Share this post


Link to post
Share on other sites

So, Ive been to the dermatologist and he provided TAZORAC for my breakouts. The doctor told me to apply at night and only once at night... and that my face will turn red and peel. Ive seen posts where woman refer to the Tazorac as a "Chemical Peel" Is this what I have to look forward to? Please post any of your experiences with TAZORAC....I was also given TETRACYCALINE... for a month only. I did ask the doctor if I was a candidate for Laser Dermatology and she didnt think so. She thought that I may have had an allergic reaction when I switched from Proactiv to NUSKIN.... Oh and she did say, that I wont see any difference for about 2 months and during the day I am to apply Hydrocortisone to the face...... during the daybefore applying makeup..

Please give me your information......

The 0.05 strength and cream didn't work for me, but the 0.1% strength of the gel has worked wonders along with BHA liquid. (They don't work for me separately.) I had severe acne, and now I'm mostly clear. I do peel frequently, but my sunscreen mostly covers that up.

Share this post


Link to post
Share on other sites

I have been on differin for about 2 months prescribed for closed comedones (clogged pores) and blackheads on the lower part of my face and cheeks. It was only about 15-20% improvement when I had my 2 month derm checkup so she upped me to Tazorac. For the past month while on both differin and tazorac I started getting swollen inflamed pimples that never come to a head on the right side of my face which has not happened during the past 5-6 months of when this clogged pore issue started and is not characteristic of anything I have had before. Could the retinoids be causing this and is there a way to prevent these swollen ones?


PM - Clean face with water and cotton rounds. Spot treat with Finacea.
AM- Wash face with Aveeno Gentle Foaming Cleanser and apply Sanitas Oil Free moisturizer
30mg Absorbica for 8 months


Share this post


Link to post
Share on other sites